The other day I had severe diaherra, vomiting, severe stomach pains, achy, chilling and dehydrated all night. Do you think that was the flu or something else? Thankfully my husband didn't get it. This has been four days ago and my stomach still gets pains every so often. Not gas pains but it feels like someone hit me in the stomach up high. I do have GERD and take medicine for it. I've had upper GI's and all kind of tests done in the past (3 years ago) but all they found was acid reflux. I ate popcorn the other night and started getting the really bad stomach cramps.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?